研究員 |   王姿月
聯絡資訊
  • jwang$\color{red}{@}$math.sinica.edu.tw
  • +886 2 2368-5999 ext. 742
  • +886 2 2368-9771
研究專長
  • 數論
學歷
  • Ph.D. in Mathematics 美國聖母大學 (1991/8-1995/6)
  • B.S. in Mathematics 清華大學 (1985/9-1988/9)
相關連結

經歷
  • Editor-in-Chief Taiwanese Journal of Mathematics 2014/08-2017/07
  • Director Mathematics Research Promotion Center, NSC, Taiwan 2011/01-2013/12
  • Joint Appointment Professor National Tsing Hua University 2006/08-present
  • Academia Sinica Full Research Fellow in the Institute of Mathematics 2003/01 - Present
  • Academia Sinica Associate Research Fellow in the Institute of Mathematics 1999/06 - 2003/01
  • Assistant Research Fellow Institute of Mathematics, Academia Sinica 1996/06 - 1999/06
  • Instructor University of Taxas at Austin, USA 1995/09 - 1996/05

研究簡介

Dr. Wang is interested in Diophantine problems and its analogy with Nevanlinna theory via Vojta's dictionary. Her research mainly are in the directions of Diophantine approximation over function fields, unique rage sets and uniqueness polynomials problems,  value distribution problems in non-Archimedean fields,  Büchi's problem, etc. 


部分著作目錄
  1. (with Aaron Levin) "Greatest common divisors of analytic functions and Nevanlinna theory on algebraic tori" , J. Reine Angew. Math. , to appear-, 2019. (published online on 2019-11-09)
  2. (with Ji Guo) "Asymptotic GCD and divisible sequences for entire functions" , Transactions of the American Mathematical Society , 371 (9), 6241-6256, 2019.
  3. (with Chia-Liang Sun) "Integral Points off hyperplanes in positive characteristic" , Journal of Number Theory , 183, 233-248, 2018.
  4. (with Min Ru) "A subspace theorem for subvarieties" , Algebra & Number Theory , 11 (10), 2323-2337, 2017.
  5. (with Hector Pasten) "GCD bounds for analytic functions" , International Mathematics Research Notices (1), 47-95, 2017.
  6. (with Aaron Levin) "On non-Archimedean curves omitting few components and their arithmetic analogues" , Canadian Journal of Mathematics , 69 (1), 130-142, 2017.
  7. (with Ta Thi Hoai An, William Cherry) "Supplement and Erratum to "Algebraic degeneracy of non-Archimedean analytic maps''" , Indagationes Mathematicae , 26 (2), 329-336, 2015.
  8. (with Hector Pasten) "Extensions of B\"uchi's higher powers problem to positive characteristic" , International Mathematics Research Notices (11), 3263-3297, 2015.
  9. (with Hsiu-Lien Huang, Andreas Schweizer) "On the exponential local-global principle for meromorphic functions and algebraic functions" , Archiv der Mathematik , 102 (5), 423-436, 2014.
  10. (with Hsiu-Lien Huang, Chia-Liang Sun) "Integral orbits over function fields" , International Journal of Number Theory , 10 (8), 2187-2204, 2014.
  11. (with Ta Thi Hoai An, Hsiu-Lien Huang) "Generalized Buchi's problem for algebraic functions and meromorphic functions" , Mathematische Zeitschrift , 273 (1), 95-122, 2013.
  12. "Hensley's problem for function fields" , International Journal of Number Theory , 8 (2), 507-524, 2012.
  13. (with Min Ru) "An effective Schmidt's subspace theorem for projective varieties over function fields" , International Math. Research Notices (3), 651-684, 2012.
  14. (with Ta Thi Haoi An) "Hensley's problem for complex and non-Archimedean meromorphic functions" , Journal of Mathematical Analysis and Applications , 381, 661-677, 2011.
  15. (with Ta Thi Hoai An and Aaron Levin) "A $p$-adic Nevanlinna-Diophantine correspondence" , Acta Arithmetica , 146, 379-397, 2011.
  16. (with Chien-Wei Lin) "Generalizations of rigid analytic Picard theorems" , Proceedings of A.M.S. , 138, 133-139, 2010.
  17. (with Ta Thi Hoai An) "A note on uniqueness polynomials of entire functions" , Vietnam J. Math. , 37, 225-236, 2009.
  18. (with Ta Thi Haoi An, William Cherry) "Algebraic degeneracy of non-Archimedean analytic maps" , Indagationes Mathematicae , 19 (3), 481-492, 2008.
  19. (with Ta Thi Haoi An, Pit-Mann Wong) "Non-archimedean analytic curves in the complements of divisors" , Journal of Number Theory , 128, 2275-2281, 2008.
  20. (with Ta Thi Haoi An) "An effective Schmidt's subspace theorem for non-linear forms over function fields" , Journal of Number Theorey , 125, 210-228, 2007.
  21. (with Ta Thi Haoi An) "Unique range sets and uniqueness polynomials for algebraic curves" , Transaction of A.M.S. , 359, 937-964, 2007.
  22. (with Min R) "A second main theorem on parabolic manifolds" , Asian J. Math. , 9, 349-371, 2005.
  23. (with Ta Thi Haoi An) "Unique range sets for non-Archimedean entire functions in positive characteristic fields, , Ultrametric functional analysis, 323-333, Contemp. Math., 384, Amer. Math. Soc., Providence, RI, 2005" , 2005.
  24. "Uniqueness polynomials, unique range sets and other uniqueness theorems, Ultrametric functional analysis, 359-369, Contemp. Math., 384, Amer. Math. Soc., Providence, RI, 2005" , 2005.
  25. (with Ta Thi Haoi An and Pit-Mann Wong) "Unique range sets and uniqueness polynomials in positive characteristic II" , Acta Arithmetica , 116, 115-143, 2005.
  26. (with Ta Thi Haoi An and Pit-Mann Wong) "Strong uniqueness polynomials: the complex case" , Journal of Complex Variables and it's Application , 49, 35-54, 2004.
  27. "An effective Schmidt subspace theorem over function fields" , Mathematische Z. , 204, 811-844, 2004.
  28. (with Liang-Chung Hsia) "Wronskians and ABC theorem for higher dimensional function fields of arbitrary characteristic" , Transactions of A.M.S. , 356, 2871-2887, 2004.
  29. (with Min Ru) "Truncated second main theorem for moving targets" , Transactions of A.M.S. , 356, 557-571, 2004.
  30. (with Ta Thi Haoi An and Pit-Mann Wong) "Unique range sets and uniqueness polynomials in positive characteristic" , Acta Arithmetica , 109, 259-280, 2003.
  31. (with Ta Thi Haoi An) "Uniqueness polynomials for meromorphic functions" , International J. of Math. , 13, 1095-1115, 2002.
  32. (with William Cherry) "Non-Archimedean analytic maps to algebraic curves, Contemporary Mathematics 303, American Mathematical Society" , 7-36, 2002.
  33. "Uniqueness polynomials and bi-unique range sets for rational functions and non-archimedean meromorphic functions" , Acta Arithmetica , 104, 183-200, 2002.
  34. (with William Cherry) "Uniqueness polynomials for entire functions" , International J. of Math. , 13, 323-332, 2002.
  35. "The Mordell-Weil theorem for Drinfeld modules over finitely generated function fields" , Manuscripta , 106, 305-314, 2001.
  36. "A generalization of Picard's theorem with moving targets" , Journal of Complex Variables and it's Application , 44, 39-45, 2001.
  37. "Cartan's conjecture with moving targets of same growth and effective Wirsing's theorem over function fields" , Mathematische Z. , 234, 739-754, 2000.
  38. (with Min Ru) "Diophantine approximation with algebraic points of bounded degree" , Journal of Number Theory , 81, 110-119, 2000.
  39. "ABC estimate, integral points, and geometry of $p^{n}$ minus hyperplanes" , Mathematical Research Letters , 6, 357-370, 1999.
  40. "A note on Wronskians and ABC theorem in function fields of prime characteristic" , Manuscripta , 98, 255-264, 1999.
  41. "S-integral points of projective spaces omitting hyperplanes over function fields of positive characteristic" , Journal of Number Theory , 77, 336-346, 1999.
  42. (with Jing Yu) "On class number relations over function fields, Journal of Number Theory" , Journal of Number Theory , 69, 181-196, 1998.
  43. "S-integral points of Pn-{2n+1 hyperplanes in general position} over number fields and function fields" , Transactions of the American Mathematical Society , 348 (8), 3379-3389, 1996.
  44. "An effective Roth's theorem of function fields" , The Rocky Mountain Journal of Mathematics , 26, 1225-1234, 1996.
  45. "The truncated second main theorem of function fields" , Journal of Number Theory , 58, 137-159, 1996.